# SDR YENA201705210397

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 16,438 hours, 10,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD FUSELAGE FLOOR STRUCTURE, ON RT SEAT TRACK BETWEEN FRAMES 12 AND 14.   R & R THE SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-03,  & 51-43-04.
